Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Persisting watery stools. Prescribed with cipro. Need an alternate medication

Hi Doc. I have had on and off cases of loose or watery stool for several weeks. I went to a doctor who proscribed Cipro, which started to help towards the end of the medication cycle. After a couple weeks of relatively solid stools , the same issue is back. I am going to the bathroom 4-6 times a day and it is completely loose (and sometimes purely water). Not sure what is going on. I am drinking lots of water, but after every meal I seem to have the same issue.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Dear Concerned.,
Thanks for writing to us.
You may be suffering with Enterocolitis with mixed infections.
Get your vital parameters such as BP/Pulse and Temperature checked.
The very first investigation has to be "Stools for routine/microscopy/Culture and Sensitivity" tests. In addition routine CBC/Blood Chemistry/Urinalysis.
You will also have to take Oral Rehydration Solution//Probiotics//Broad spectrum antibiotics// to be taken.Spasmolytics if you have pain abdomen.
Wish you a speedy recovery.,
Best Regards.,
Dr Lt cdr ASN Bhushan.,
Answered: Mon, 7 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor